Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Irregular bleeding after having HCG test. Missed periods with light cramping. Is delay due to HCG test?

Hi I went for a hsg test on the 12 day after my period after which I had irregular bleeding for about 4 days. I usually get my period between 25-27 days but this month i am on my 31st day and still no period. I have light cramping and feel like my period is comming on. Is the delay because of my hsg test and the fact that I bled a few days after the test. Is this normal? Please assist.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query.
Hysterosalpingography (hsg) will not affect the menstrual cycle in general.
But stress and strain due to the test can affect the hormonal status.
Better to rule out pregnancy also.
You can go for blood test for pregnancy now or wait for 4 to 5 days and go for urine test for pregnancy.
According to the result you can proceed further.
Take care.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor